# SDR CA190610011

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3094334
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO STAB FAULT MESSAGE RECEIVED IN FLIGHT. NO EMERGENCY WAS DECLARED.  CORRECTIVE ACTION: FOUND FO`S PITCH TRIM SWITCH BAD, REMOVED AND REPLACED. (TC# 20190610011)
